I read the side effect of this drug. More then I care to deal with. Rash , blister rapid hear beat.ETC. People die from this drug I am going to call the Dr. .no way do I NEED to be sick from a drug.
What drug are you speaking of? One thing to remember about side effects is that not all people do not get them. Many people take medications with absolutely NO side effects at all. During drug trials they record many of the symptoms people have during the trials of the drug, it may or may not even be related to the drug at all(I've seen toothache listed as a side effect before). Even drugs like Aspirin and acetaminophen have side effects. Aspirin has the side effects of nausea, GI bleeding (stomach bleeding), GI distress, occult bleeding (which means bloody stools), hepatitis, rash, bruising, itching, and Reye syndrome (which can be fatal) but aspirin was once one of the most used drugs around. Acetaminophen (or Tylenol) has the side effects of hemolytic anemia, jaundice, hypoglycemia, rash and itching. It is also one of the most highly toxic drugs there is to your liver in high doses but most people dont hesitate to take a couple for a headache. Side effects are something to be aware of but not to worry over much or prevent you from taking a drug, especially if the drug is truly needed. You didnt give the name of the drug so I cant say if this is one you would truly need but just be aware that side effects are a possibility not a certainty. If you have reservations over taking a drug then you should discuss them with your Dr. He would not prescribe something for you that he expected to harm you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 2 answers
Posted 19 Jan 2012 • 1 answer
Posted 30 Nov 2012 • 1 answer
Posted 27 Apr 2013 • 2 answers
Posted 24 Dec 2016 • 0 answers